Alert archive / Texas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 84, NWS Austin/San Antonio, TX

April 25, 2016Burnet County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 25, 2016, 8:53 PM CDT for Burnet County, Texas. It was in force for 49 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 25, 2016, 8:53 PM CDT (01:53 UTC)
Expired
Apr 25, 2016, 9:42 PM CDT
In force
49 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Burnet County, TX

The radar

The Ft Hood radar (KGRK), 90 km from the middle of the area, began a volume at 01:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 25, 9:20 PM CDTHAIL 1.753 W Lake Victor, TXMULTIPLE REPORTS OF GOLF BALL SIZE HAIL ALONG HWY 281 BETWEEN BURNET AND LAMPASSAS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 27 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 1.9 hours before the alert went out and 236 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2016-04-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2158 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2016-04-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 102 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2158 J/kg
Mixed-layer CIN
-100 J/kg
Mixed-layer LCL
1312 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
102 m²/s²
0-3 km storm-relative helicity
218 m²/s²
Significant tornado parameter
0.6
Supercell composite
9.9

Open this sounding in Storm Lab

The text

As transmitted.

061 
WUUS54 KEWX 260153
SVREWX
TXC053-260300-
/O.NEW.KEWX.SV.W.0084.160426T0153Z-160426T0300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
853 PM CDT MON APR 25 2016

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN BURNET COUNTY IN SOUTH CENTRAL TEXAS...

* UNTIL 1000 PM CDT

* AT 853 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTHWEST
  OF LAKE VICTOR...OR 8 MILES NORTHWEST OF BURNET...MOVING NORTHEAST
  AT 10 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  BURNET...SUNNYLANE AND LAKE VICTOR. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3099 9804 3075 9826 3082 9839 3083 9838
      3084 9840 3083 9841 3084 9842 3086 9842
      3087 9843 3103 9836 3103 9813
TIME...MOT...LOC 0153Z 209DEG 10KT 3086 9831 

HAIL...1.00IN
WIND...60MPH
 
$$

HAMPSHIRE
3 follow-up statements
282 
WWUS54 KEWX 260215
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
915 PM CDT MON APR 25 2016

TXC053-260300-
/O.CON.KEWX.SV.W.0084.000000T0000Z-160426T0300Z/
BURNET TX-
915 PM CDT MON APR 25 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR NORTHWESTERN BURNET COUNTY...

AT 915 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LAKE VICTOR...
OR 10 MILES SOUTH OF LAMPASAS...MOVING NORTHEAST AT 15 MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
SUNNYLANE AND LAKE VICTOR. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3099 9804 3082 9821 3089 9835 3103 9833
      3103 9813
TIME...MOT...LOC 0215Z 220DEG 12KT 3092 9825 

HAIL...1.25IN
WIND...60MPH
 
$$

HAMPSHIRE
884 
WWUS54 KEWX 260221
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
921 PM CDT MON APR 25 2016

TXC053-260300-
/O.CON.KEWX.SV.W.0084.000000T0000Z-160426T0300Z/
BURNET TX-
921 PM CDT MON APR 25 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR NORTH CENTRAL BURNET COUNTY...

AT 921 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER LAKE VICTOR...
OR 10 MILES NORTH OF BURNET...MOVING NORTHEAST AT 10 MPH.

HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...TRAINED WEATHER SPOTTERS. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT WIND 
         DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
SUNNYLANE AND LAKE VICTOR. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.

&&

LAT...LON 3099 9804 3085 9819 3091 9831 3103 9833
      3103 9813
TIME...MOT...LOC 0221Z 234DEG 10KT 3091 9821 

HAIL...1.75IN
WIND...60MPH
 
$$

HAMPSHIRE
410 
WWUS54 KEWX 260242
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
942 PM CDT MON APR 25 2016

TXC053-260252-
/O.CAN.KEWX.SV.W.0084.000000T0000Z-160426T0300Z/
BURNET TX-
942 PM CDT MON APR 25 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL BURNET COUNTY IS
CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3099 9804 3085 9819 3091 9831 3103 9833
      3103 9813
TIME...MOT...LOC 0240Z 209DEG 10KT 3096 9818 

$$

HAMPSHIRE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 7:19 PM CDT, 1 hour 34 minutes earlier.

Area forecast discussion, Apr 25, 7:19 PM CDT, 1 hour 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
719 PM CDT MON APR 25 2016

.AVIATION...
MAIN AVIATION CONCERN IS A N-NE MOVING LEFT SPLIT SUPERCELL
THUNDERSTORM THAT HAS CLEARED SSF AND WILL BE CLEARING SAT BY 0020
UTC. THIS STORM HAS PRODUCED SIGNIFICANT HAIL WEST OF SAT/SSF
ABOVE 2 INCHES IN SIZE AND UP TO ONE HALF INCH AT SAT...BUT IS NOW
SHOWING SIGNS OF WEAKENING AND SHOULD REMAIN WEST OF THE AUS AND
THE I-35 CORRIDOR. WIND GUSTS UP TO 40 KTS WILL BE POSSIBLE WITH
THIS STORM...BUT IT SHOULD DISSIPATE BY 2-3Z TO END THE THREAT FOR
THE EVENING.

MOIST SE FLOW WILL ALLOW CIGS TO LOWER TO MVFR BY 3-4Z AND IFR BY
6-7Z AT THE I-35 TAF SITES...BEFORE RECOVERING TO MVFR BY 16Z AND
VFR BY 19Z. SCATTERED SEVERE THUNDERSTORMS ARE EXPECTED TO
DEVELOP TOMORROW AFTERNOON ALONG A DRYLINE ALONG OR WEST OF THE
I-35 TAF SITES...SO WE HAVE INCLUDED VCTS FOR SAT/SSF/AUS
BEGINNING AT 22Z. MEANWHILE AT DRT...CIGS SHOULD ONLY LOWER TO
MVFR BY 8Z BEFORE RECOVERING TO VFR BY 17Z WITH STORMS MOST LIKELY
REMAINING EAST OF THE TERMINAL TOMORROW.

&&

.PREV DISCUSSION... /ISSUED 324 PM CDT MON APR 25 2016/

SHORT TERM (TONIGHT THROUGH TUESDAY NIGHT)...CAP HAS ERODED PER
SPC ANALYSIS ACROSS THE NORTHERN HILL COUNTRY AS WELL AS SOUTH
OVER THE BRUSH COUNTRY AND PORTIONS OF THE WINTER GARDEN AREA.
THE CAP MAY FURTHER ERODE ACROSS THE SOUTHERN HILL COUNTRY THROUGH
THE LATER AFTERNOON. A WEAK MID LEVEL SHORTWAVE WAS NOTED MOVING
ACROSS WEST-CENTRAL TEXAS AND COULD HELP INITIATE CONVECTIVE
DEVELOPMENT 21Z-03Z. A FEW HI RESOLUTION MODELS ARE INDICATING
CONVECTIVE INITIALIZATION THROUGH THE AFOREMENTIONED CORRIDOR
WHERE THE CAP HAS ERODED. IT DOES APPEAR CU FIELD IS STARTING TO
DEVELOP IN LATEST VISIBLE SATELLITE IMAGERY ACROSS THE BRUSH
COUNTRY TO THE SOUTH AND ACROSS THE NORTHERN EDWARDS PLATEAU.
SHOULD CONVECTION INITIALIZE...A FEW STRONG TO SEVERE STORMS COULD
DEVELOP...WITH CAPE VALUES EXCEEDING 4000 J/KG PER SPC ANALYSIS.
HAIL AND STRAIGHT-LINE WINDS WOULD BE THE PRIMARY THREATS.
COVERAGE SHOULD REMAIN ISOLATED.

CAP WILL RE-DEVELOP OVERNIGHT WITH STRATUS...PATCHY DRIZZLE AND
ISOLATED SHOWERS POSSIBLE BENEATH IT. THE CAP SHOULD HOLD THROUGH
THE EARLY AFTERNOON ON TUESDAY. THE FORECAST SOUNDINGS SUGGEST AS
THE STRONGER FORCING APPROACHES THE NORTHERN CWA AND NORTH TEXAS
THE CAP SHOULD ERODE ACROSS CENTRAL TEXAS 21Z-00Z TUESDAY
AFTERNOON.

STEEP MID LEVEL LAPSE RATES YIELD STRONG CAPE VALUES IN EXCESS OF
4500 J/KG ACROSS CENTRAL TEXAS DURING THIS TIME...WITH EFFECTIVE
BULK SHEAR VALUES APPROACHING 40 KT. THIS WILL BE SUPPORTIVE OF
SEVERE STORMS CAPABLE OF PRODUCING LARGE HAIL LATE IN THE
AFTERNOON AND THROUGH THE EVENING HOURS ACROSS THE HILL COUNTRY
AND INTO THE I-35 CORRIDOR LATE IN THE EVENING...WITH SECONDARY
THREAT OF DAMAGING DOWNBURST WINDS. BETTER LOW LEVEL SHEAR/HELICITY
VALUES REMAIN TO NORTH OF THE AREA...ALTHOUGH AN ISOLATED TORNADO
CAN NOT BE COMPLETELY RULED OUT.

UNCLEAR HOW FAR SOUTH THE CAP ERODES THROUGH THE EVENING. TEXAS
TECH 4 KM WRF AND ARW MORE BULLISH WITH UNZIPPING CONVECTION AS
FAR SOUTH AS SAN ANTONIO 03Z-09Z.

LONG TERM (WEDNESDAY THROUGH MONDAY)...AS THE DISTURBANCE PASS TO
THE NORTHEAST ON WEDNESDAY DRIER AIR IS DRAGGED EAST THROUGH MUCH
OF THE CWA. SHOWERS AND STORMS ACROSS THE EASTERN CWA WEDNESDAY
MORNING SHOULD QUICKLY EXIT THE CWA WITH A DRY WARM AFTERNOON
ACROSS THE ENTIRE CWA.

MOISTURE RETURN TAKES PLACE OVERNIGHT WEDNESDAY AND THROUGH THE
DAY THURSDAY...WITH DIGGING UPPER LEVEL LOW INTO THE DESERT
SOUTHWEST. THE GFS IS MORE AGGRESSIVE WITH THE MOISTURE RETURN
AND DEVELOPS QPF ACROSS THE AREA THURSDAY AFTERNOON...WHILE THE
ECMWF AND NAM12 ARE DRIER. LOW 20 POPS ARE IN THE FORECAST
CURRENTLY.

STILL APPEARS AN ACTIVE PATTERN WILL TAKE PLACE FRIDAY THROUGH
SATURDAY ACROSS THE CWA...WITH DISTURBANCES IN THE SOUTHWEST FLOW
ALOFT AND THE UPPER LEVEL LOW ACROSS THE SOUTHWEST U.S. LIFTING
INTO THE WEST TEXAS AND THE SOUTHERN ROCKIES. DETAILS AND TIMING
ARE STILL MUDDY...BUT APPEARS HIGH CHANCES FOR RAINFALL COULD
OCCUR ACROSS PORTIONS OF THE AREA DURING THIS TIME FRAME.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              88  71  85  66  88 /  10  20  30  60  10
AUSTIN BERGSTROM INTL AIRPORT  88  71  85  67  87 /  10  20  20  60  10
NEW BRAUNFELS MUNI AIRPORT     89  70  85  67  88 /  20  20  20  50  10
BURNET MUNI AIRPORT            86  69  83  61  87 /  10  20  30  60  10
DEL RIO INTL AIRPORT           91  70  91  62  89 /  -   -   10  10   0
GEORGETOWN MUNI AIRPORT        86  70  84  65  86 /  10  20  30  60  10
HONDO MUNI AIRPORT             92  70  88  63  90 /  10  10  20  30  -
SAN MARCOS MUNI AIRPORT        87  70  85  66  86 /  10  20  20  60  10
LA GRANGE - FAYETTE REGIONAL   86  72  86  70  86 /  10  20  10  50  20
SAN ANTONIO INTL AIRPORT       89  71  86  67  88 /  30  30  20  40  10
STINSON MUNI AIRPORT           91  71  88  68  89 /  30  30  20  40  10

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

MESOSCALE/AVIATION...HAMPSHIRE/LH
SYNOPTIC/GRIDS...TB3
PUBLIC SERVICE/DATA COLLECTION...LH
Hazardous weather outlook, Apr 25, 2:54 PM CDT, 5 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
254 PM CDT MON APR 25 2016

TXZ171>173-183>194-202>209-217>225-228-262000-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
254 PM CDT MON APR 25 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

ISOLATED STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE LATE THIS
AFTERNOON AND EVENING FROM LLANO TO GEORGETOWN AND SOUTHWESTWARD
TO EAGLE PASS AND CARRIZO SPRINGS. THIS AREA INCLUDES AUSTIN AND
THE NORTHERN AND WESTERN PARTS OF SAN ANTONIO. THE MOST LIKELY
THREAT IS LARGE HAIL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THERE IS A SLIGHT RISK OF STRONG TO SEVERE THUNDERSTORMS CAPABLE
OF LARGE HAIL AND DAMAGING WIND GUSTS LATE TUESDAY AFTERNOON INTO
EARLY WEDNESDAY MORNING ACROSS MOST OF SOUTH CENTRAL TEXAS. A
WEAK TORNADO CAN NOT BE RULED OUT AS WELL.

ANOTHER STORM SYSTEM WILL APPROACH THE AREA ON FRIDAY AND
SATURDAY BRINGING ANOTHER CHANCE FOR STRONG TO SEVERE
THUNDERSTORMS AS WELL AS HEAVY RAIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON...LATE TUESDAY...
AND FRIDAY OR SATURDAY.

In the hours before

Local storm report, Apr 25, 7:26 PM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
726 PM CDT MON APR 25 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 PM     HAIL             TIMBERWOOD PARK         29.71N  98.48W
04/25/2016  E1.00 INCH       BEXAR              TX   PUBLIC

            1 INCH HAIL REPORTED NEAR TIMBERWOOD PARK

&&

EVENT NUMBER EWX1600280

TB3
Local storm report, Apr 25, 7:27 PM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
727 PM CDT MON APR 25 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 PM     HAIL             3 SSW TIMBERWOOD PARK   29.66N  98.50W
04/25/2016  E1.00 INCH       BEXAR              TX   BROADCAST MEDIA

            1 INCH HAIL REPORTED NEAR WILDERNESS OAK AND HARDY OAK
            BOULEVARD

&&

EVENT NUMBER EWX1600281

TB3
Local storm report, Apr 25, 7:33 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
733 PM CDT MON APR 25 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     HAIL             1 NNE ALAMO HEIGHTS     29.49N  98.46W
04/25/2016  E1.00 INCH       BEXAR              TX   EMERGENCY MNGR

            1 INCH HAIL REPORTED NEAR ALAMO HEIGHTS HIGH SCHOOL IN
            SAN ANTONIO

&&

EVENT NUMBER EWX1600282

TB3
Local storm report, Apr 25, 8:36 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
836 PM CDT MON APR 25 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     HAIL             SPRING BRANCH           29.87N  98.40W
04/25/2016  E1.50 INCH       COMAL              TX   PUBLIC

&&

EVENT NUMBER EWX1600283

HAMPSHIRE
Special weather statement, Apr 25, 8:44 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
844 PM CDT MON APR 25 2016

TXZ172-260230-
BURNET TX-
844 PM CDT MON APR 25 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BURNET COUNTY UNTIL
930 PM CDT...

AT 843 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
BUCHANAN DAM...MOVING NORTHEAST AT 10 MPH.

NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BUCHANAN DAM...SUNNYLANE AND LAKE VICTOR.

LAT...LON 3097 9808 3072 9830 3079 9843 3083 9838
      3084 9839 3083 9842 3086 9842 3087 9845
      3093 9843 3092 9842 3093 9841 3095 9842
      3103 9839 3103 9822
TIME...MOT...LOC 0143Z 209DEG 11KT 3084 9836

HAMPSHIRE
Local storm report, Apr 25, 8:50 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
850 PM CDT MON APR 25 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0847 PM     HAIL             6 NW BURNET             30.83N  98.30W
04/25/2016  M1.00 INCH       BURNET             TX   PUBLIC

            QUARTER SIZE HAIL NORTHWEST OF BURNET

&&

EVENT NUMBER EWX1600284

LJH

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 25, 7:06 PM CDTSevere Thunderstorm WarningEWXBexar, Blanco, Comal, Kendall39 min
Apr 25, 8:44 PM CDTSpecial Weather StatementEWXBurnet46 min

Nearby

Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.